# SDR FDEA202006231321

- Difficulty date: June 23, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 52,470 hours, 24,281 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33321
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1060, LBL 58 SEAT TRACK FLANGE CORRODED.  REMOVED THE CORROSION IAW SRM 51-10-02. ORIG MAT .070   REM .046 LOSS .024,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A.  REMOVED, FABRICATED,  AND INSTALLED A NEW SEAT TRACK IAW IAW SRM 53-40-52-01, 51-40-05, 51-40-58, AND DWG 657N3332, REV A.
